# SDR TWAA9907001

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOORBEAM AT STA 160, RBL 48, WITH CORROSION MATERIAL LOSS BEYOND LIMITS TO THE TOP CAP AFT FLANGE.  REPAIRED PER SRM 53-05, FIG 20A.
